2 doctors weighed in:
I was put on antibotics for a jaw infection. Since then I have retained a fever, fainted, and feel nauseous and sleepy. Could this be an emergency?
2 doctors weighed in

Dr. Keegan Duchicela
Family Medicine
1 doctor agrees
In brief: Get checked out!
All the things you describe aren't good signs of healing.
We typically expect a person's temperature to improve after starting antibiotics. The nausea could be a side effect of the antibiotics, but feeling sleepy and fainting could be the infection getting worse. Talk to your doctor asap. Meaning today. If you can't get ahold of your doctor for whatever reason - go to an urgent care or ed.

In brief: Get checked out!
All the things you describe aren't good signs of healing.
We typically expect a person's temperature to improve after starting antibiotics. The nausea could be a side effect of the antibiotics, but feeling sleepy and fainting could be the infection getting worse. Talk to your doctor asap. Meaning today. If you can't get ahold of your doctor for whatever reason - go to an urgent care or ed.
Dr. Keegan Duchicela
Dr. Keegan Duchicela
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors